# SDR ASAA2015031810986

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 7,813 hours, 2,518 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: EM173996
- Condition: Faulted
- Location: Nr 1 Engine N2
- Part time: 7,277 hours, 2,346 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED. AAVM LOGGED NUMEROUS N2 TACHO LOSS FAULTS.  REPLACED NR 1 ENG N2 SENSOR.  OP CK NORMAL.  REF MM 77-11-01.
